# SDR 2018FA0000304

- Difficulty date: July 22, 2018
- Submitted: July 30, 2018
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE, LEFT LANDING GEAR DID NOT GO DOWN. UPLOCK ROLLER PIN FOUND SEIZED, IT WAS LUBRICATED AND TESTED IAW AMM 32-30-00. CREW EXTENDED THE GEAR MANUALLY. ACCORDING TO EXPLANATION THIS PROBLEM IS KNOWN TO HAVE OCCURRED IN THE PAST.
